# SDR CA050412002

- Difficulty date: March 25, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 11,938 hours
- Engine: Pwa PT6A28
- System (JASC): 2200 · Auto Flight System
- Part: Control Box
- Part number: 993642461
- Condition: Failed
- Location: Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) NO AURAL WARNING TONE OF THE TRIM IN MOTION FROM THE CONTROL BOX.  BOX FAILURE.
